Simple bounds on the mean cycle time in acyclic queueing networks

Research outputpeer-review

Abstract

Simple lower and upper bounds on mean cycle time in stochastic acyclic fork-join networks are derived using the (max,+)-algebra approach.
Original languageEnglish
Title of host publicationProceedings of the 3rd St. Petersburg Workshop on Simulation, St. Petersburg, June 28 July – 3, 1998
EditorsS. M. Ermakov, Y. N. Kashtanov, V. B. Melas
Pages331-337
Publication statusPublished - 1998

Scopus subject areas

  • Modelling and Simulation
  • Management Science and Operations Research
  • Algebra and Number Theory
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Simple bounds on the mean cycle time in acyclic queueing networks'. Together they form a unique fingerprint.

Cite this